It has been about 3 weeks since I used a face whitening cream to get rid of my acne scars, but after using it, my face felt sore, peeled, itchy, but it’s true that this is a side effect of using the cream. Now I stop because my face is partially black on the chin and nose, but for the cheeks, the acne scars are slightly gone. I decided to use an egg white mask so that my facial skin condition improved. I replaced my face wash with another, but after that I washed my itchy face. What should I do to make my face heal?
Stinging, itching and peeling facial complaints after using a skin care product can be a sign that your skin is irritated. Meanwhile, if the face becomes black or dark, it is possible that post-inflammatory hyperpigmentation (PIH) occurs. Existing irritation causes inflammation / inflammation of the skin, this inflammation can cause blackish marks.
Is the whitening cream that you use is a doctor's prescription or is it obtained from a doctor directly after examining you or do you buy it freely? It should be noted that over-the-counter products are not supposed to cause side effects to the point of peeling, even if there is peeling then minimal peeling is hardly noticeable.
If there is a complaint like what you feel, it is possible that your skin is not suitable so it is irritated, there is an error in usage (you use too much / thick cream, do not use sunscreen, use night cream during the day), or a cream error (expired, contains unsafe ingredients) . Unlike creams which are prescription drugs, there may be side effects of peeling, but peeling is also controlled and safe as long as it is under a doctor's supervision.
For now you can try to do the following tips:
Stop using the whitening cream Use a soothing gel or soothing cream to help soothe the skin Use a moisturizer 2x a day Use all hypoallergenic care products, gentle formula, and as little composition as possible Use sunscreen in the morning and avoid sun exposure Avoid doing facial scrubs and avoid rubbing the face Reduce the use of facial makeup until the skin condition improves. Cold compress if the skin feels itchy If within 3-5 days there is no improvement in your skin condition, I suggest that you check with a dermatologist so that you can check your skin condition and so that You can be given maximum handling. Your doctor may give you a corticosteroid to treat irritation and inflammation. After the skin condition improves, the doctor can also provide treatment to treat hyperpigmentation or black marks on your chin and nose.
Henceforth, before using the cream, make sure you do the patch test first by applying the cream on one side of your face for 1 week and see the reaction. If a negative reaction occurs (itching, peeling, burning, redness, or blistering), stop using the cream immediately. If there is no negative reaction, the cream can be continued. Don't forget to also make sure that the cream used contains ingredients that are safe for the skin.
The following articles are related to the topic of your question:
Don't just use whitening creams
Thank you and hope it helps,
dr. Devika Y